# SDR 2002200284

- Difficulty date: November 27, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N368CE
- Make and model: Boeing 737-33A
- Aircraft serial: 27456
- Aircraft time: 3,344 hours, 1,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 53780
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS IN ZONE 3 LEFT SIDE ( AFT CABIN ) ARE INOPERATIVE.  REMOVED AND REINSTALLED EMERGENCY LIGHT BATTERY PACK IAW MM AND POWER SUPPLY IAW MM.
